liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Dirac reduction of dual poisson-presymplectic pairs
Institute of Physics, A. Mickiewicz University.
Linköping University, The Institute of Technology. Linköping University, Department of Science and Technology.
2004 (English)In: Journal of Physics A: Mathematical and General, ISSN 0305-4470, Vol. 37, no 19, 5173-5187 p.Article in journal (Refereed) Published
Abstract [en]

A new notion of a dual Poisson-presymplectic pair is introduced and its properties are examined. The procedure of Dirac reduction of Poisson operators onto submanifolds proposed by Dirac is in this paper embedded in a geometric procedure of reduction of dual Poisson-presymplectic pairs. The method presented generalizes those introduced by J Marsden and T Ratiu for reductions of Poisson manifolds. Two examples are given.

Place, publisher, year, edition, pages
2004. Vol. 37, no 19, 5173-5187 p.
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-24256DOI: 10.1088/0305-4470/37/19/005Local ID: 3858OAI: diva2:244573
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2011-01-12

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Marciniak, Krzysztof
By organisation
The Institute of TechnologyDepartment of Science and Technology
In the same journal
Journal of Physics A: Mathematical and General
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 236 hits
ReferencesLink to record
Permanent link

Direct link